# SDR USAA2012071700007

- Difficulty date: July 15, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 65,343 hours, 41,760 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C27494504
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 1269 - RIGHT HORIZONTAL STAB LOWER SKIN CRACKED AT STAB STATION 133 JUST FORWARD OF AFT SPAR (NEXT TO EXISTING REPAIR).  REPAIRED SKIN IAW EA 104132.
